# SDR HEEA080665

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,680 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Radio
- Part number: AA34200
- Part serial: 3872
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERGRATED AUDIO SYSTEM HAS NO MIC AUDIO.
